# SDR QXEA200500003

- Difficulty date: January 1, 2005
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 17,363 hours, 24,335 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Panel
- Part number: 80053533
- Part serial: 1263
- Condition: Failed
- Location: Zone 200
- Part time: 15,463 hours, 21,437 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY/ABNORMAL CHECKLIST WAS COMPLIED WITH WHEN THE FLIGHT COMPARTMENT DUCT CAUTION LIGHT ILLUMINATED ON DESCENT.  MAINTENANCE REPLACED THE CAUTION LIGHTS PANEL AND PERFORMED OPERATIONAL CHECKS.  THE CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
